Advanced search

3nj-coefficients and orthogonal polynomials of hypergeometric type

Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
Van der Jeugt, Joris. 2003. “3nj-coefficients and Orthogonal Polynomials of Hypergeometric Type.” Orthogonal Polynomials and Special Functions 1817: 25–92.
APA
Van der Jeugt, J. (2003). 3nj-coefficients and orthogonal polynomials of hypergeometric type. ORTHOGONAL POLYNOMIALS AND SPECIAL FUNCTIONS, 1817, 25–92.
Vancouver
1.
Van der Jeugt J. 3nj-coefficients and orthogonal polynomials of hypergeometric type. ORTHOGONAL POLYNOMIALS AND SPECIAL FUNCTIONS. 2003;1817:25–92.
MLA
Van der Jeugt, Joris. “3nj-coefficients and Orthogonal Polynomials of Hypergeometric Type.” ORTHOGONAL POLYNOMIALS AND SPECIAL FUNCTIONS 1817 (2003): 25–92. Print.
@article{208711,
  author       = {Van der Jeugt, Joris},
  issn         = {0075-8434},
  journal      = {ORTHOGONAL POLYNOMIALS AND SPECIAL FUNCTIONS},
  language     = {eng},
  pages        = {25--92},
  title        = {3nj-coefficients and orthogonal polynomials of hypergeometric type},
  volume       = {1817},
  year         = {2003},
}

Web of Science
Times cited: